Sequentially continuous mappings of product spaces
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1977-1978), Exposé no. 4, 15 p.
@article{SAF_1977-1978____A3_0,
     author = {Choodnovsky, D. V.},
     title = {Sequentially continuous mappings of product spaces},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:4},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1977-1978},
     zbl = {0447.54010},
     mrnumber = {520206},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1977-1978____A3_0/}
}
TY  - JOUR
AU  - Choodnovsky, D. V.
TI  - Sequentially continuous mappings of product spaces
JO  - Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")
N1  - talk:4
PY  - 1977-1978
DA  - 1977-1978///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SAF_1977-1978____A3_0/
UR  - https://zbmath.org/?q=an%3A0447.54010
UR  - https://www.ams.org/mathscinet-getitem?mr=520206
LA  - en
ID  - SAF_1977-1978____A3_0
ER  - 
Choodnovsky, D. V. Sequentially continuous mappings of product spaces. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1977-1978), Exposé no. 4, 15 p. http://www.numdam.org/item/SAF_1977-1978____A3_0/

[1] S. Mazur, On continuous mappings of Cartesian products, Fund. Math. 39 (1952), 229-238. | MR 55663 | Zbl 0050.16802

[2] H.J. Keisler and A. Tarski, From accessible to inaccessible cardinals, Fund. Math. 53 (1964), 225-308. | MR 166107 | Zbl 0173.00802

[3] S.M. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. 16 (1930), 140-150. | JFM 56.0920.04

[4] D.V. Chudnovsky, Topological properties of Tikhonov powers of discrete spaces, Inst. Mat. Akad. Nauk Ukrain. SSR, Preprint 70-4, Kiev 1970.

[5] R.B. Jensen, The fine structure of the constructible hierarchy, Ann. Math. Logic 4 (1972), 229-308. | MR 309729 | Zbl 0257.02035

[6] N. Noble, The continuity of functions on Cartesian products, Trans. Amer. Math. Soc. 149 (1970), 187-198. | MR 257987 | Zbl 0229.54028

[7] D.V. Chudnovsky, Sequentially continuous mappings and real-valued measurable cardinals, in Colloquia Mathematica Societatis Janos Bolyai. 10. Infinite and finite sets, Keszthely (Hungary), 1973, pp. 275-288, North-Holland Publ. Company, 1975. | MR 505507 | Zbl 0324.02065

[8] R.M. Solovay, Real-valued measurable cardinals, Proc. Symp. Pure Math. 13, 1 (1971), 397-428. | MR 290961 | Zbl 0222.02078

[9] D.A. Martin and R.M. Solovay, Internal Cohen extensions, Ann. Math. Logic 2 (1970), 143-178. | MR 270904 | Zbl 0222.02075

[10] A. Hajnal, Ulam matrices for inaccessible cardinals, Bull. Acad. Polon. Sci. Math. Astronom. Phys. 17 (1969), 683-688. | MR 260597 | Zbl 0212.32501